Illinois Journal of Mathematics

The transfer in Segal's cohomology

A. Kozlowski

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 614-623.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046252

Digital Object Identifier
doi:10.1215/ijm/1256046252

Mathematical Reviews number (MathSciNet)
MR720098

Zentralblatt MATH identifier
0506.55005

Subjects
Primary: 55N20: Generalized (extraordinary) homology and cohomology theories

Citation

Kozlowski, A. The transfer in Segal's cohomology. Illinois J. Math. 27 (1983), no. 4, 614--623. doi:10.1215/ijm/1256046252. https://projecteuclid.org/euclid.ijm/1256046252


Export citation